Jump to content
CrazyBoards.org

Zoloft redose? - help!


Recommended Posts

Hey, I need help. I usually take my Zoloft dose at night and it puts me to sleep. I threw up about ten minutes after taking my dose and while I didn't see any pill fragments I didn't exactly look.

I'm in a panic because when I miss a dose I feel crappy for the next three days - I can't sleep and get weepy and paranoid. Should I just take another dose? take half a dose? I'm on 100 mgs.

Link to comment
Share on other sites

Hmm.

I don't know what other meds you take, but I would really say you probably shouldn't take a second dose of zoloft- if it effects you that much to miss one dose, you can't know how much it could effect you to have more than you usually take.

I saw that you were prescribe ativan [i believe] in December, but I am not sure if you are still on that.

If that is prn, maybe that can help with any anxiety or insomnia issues.

I wouldn't take another one just because I can get kind of weird with medications sometimes.

But it really is something that you would be the best judge of, because you know your body so much better than anyone else.

I'm sorry I can't help you more.

~navy~

Link to comment
Share on other sites

Navy -

Thank you! I had completely forgotten my Ativan. Yes, it's PRN. Now if I can just find it...

Thank you for keeping better track of my meds than I do. ;)

Hmm.

I don't know what other meds you take, but I would really say you probably shouldn't take a second dose of zoloft- if it effects you that much to miss one dose, you can't know how much it could effect you to have more than you usually take.

I saw that you were prescribe ativan [i believe] in December, but I am not sure if you are still on that.

If that is prn, maybe that can help with any anxiety or insomnia issues.

I wouldn't take another one just because I can get kind of weird with medications sometimes.

But it really is something that you would be the best judge of, because you know your body so much better than anyone else.

I'm sorry I can't help you more.

~navy~

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...